2 morning after pills in 1 week...what will happen?

Hi there,

(Some context as the title makes me look careless)

I had the contraceptive implant from the ages of 13-16, then 16-19 due to my heavy periods giving me terrible cramps, irregular periods and quite severe Anaemia.

I decided to give my body a break but I haven't had a chance to have my implant out (I had 2 jobs while studying) it's been 8 months and I'm finally getting it out next week. I've had to use condoms for the last 6 months have had a few splits, in the last week I've had 2.

Will taking 2 morning after pills in the space of a week damage me in any way? Im really worried and my GP thinks I have a hormone problem. I'm on iron supplements and have irregular periods (1 week on, 1 week off or on for 2 weeks, off for 2).

I know I shouldn't depend on the morning after pill and I am really trying to avoid it, but until they find out what's wrong with my uterus I can't be on any contraceptions but I also don't want to destroy my sex life.

Help!

oldestnewest

You may also like...